# SDR AALA20160812001

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 53,562 hours, 18,843 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 382223
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY NOT DECLARED.  LANDING UNEVENTFUL.  DURING CRUISE A PASSENGER OBSERVED FUEL LEAKING FROM THE LT OVERWING FUEL CAP.  MAINTENANCE R & R LEFT OVERWING FUEL CAP IAW AMM 28-11-04.  LEAK CHECK NORMAL.
